Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Feel uncomfortable while standing

Hello, I m an 18 year old female and have noticed a change in my back, I don t know if it s from too much heavy lifting, but I find myself laying or sitting down a lot more than usual because my back feels under pressure or unsteady, and it seems to accelerate my heart rate a whole lot. I just feel the urge to sit down which is unusual for me. And for some years now I ve been getting temporary disorientation and vision loss when standing up, after sitting for a while. I m not sure if it s hypertenstion, 3-4 months ago my blood pressure and blood tests came back fine. I don t know what this could be about.
Asked On : Mon, 24 Jan 2011
Answers:  1 Views:  347
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for query,
It seems that you are having Anxiety neurosis,
Change of back is not possible but may be having sprain of back muscles due to heavy lifting.
Dis orientation,feeling of vision loss, all are due to nervousness and anxiety.
Have nourishing diet,some multivitamin supplements.
Avoid heavy lifting.
Ok and bye.
Answered: Fri, 19 Aug 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor